# SDR WTAA950104

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Rings
- Part number: AS3209009
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

SBP - RT ENGINE AUTOFEATHER SYSTEM ACTIVATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  FOLLOWING ABORTED TAKEOFF, RT ENGINE LOW OIL PRESSURE INDICATION RECEIVED.  CREW SECURED RT ENGINE.  MAINTENANCE INSPECTED RT ENGINE AND FOUND FUEL LEAK AT FUEL TRANSFER TUBE O-RINGS TO BE CAUSE OF ENGINE LOSS OF POWER.  REPLACED RT ENGINE FUEL TRANSFER TUBE O-RINGS.  PERFORMED ENGINE GROUND RUNS.  ENGINE OPERATION AND OIL PRESSURE INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
